# SDR AALA20090430TUL11

- Difficulty date: April 28, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 29,529 hours, 12,106 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME AT FASTENER HOLE AT AIR CONDITIONING RAIL ATTACH POINT AT LEFT STATION 400.  LENGTH OF CRACK NOT SPECIFIED BY NDT.  REPAIRED PER J1159AB
